MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SLAP HAMMER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC SLAP HAMMER; INSTRUMENT, STEREOTAXIC
Model Number 9732564
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that there was a broken slap hammer.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The slap hammer was returned to the manufacturer for analysis.Analysis found that one end of the slap hammer had been broken off and was missing.Analysis found that the reported event was related to a mechanical issue.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
SLAP HAMMER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8707561
Report Number1723170-2019-03515
Device Sequence Number2268271
Product Code HAW
UDI-Device Identifier00613994151247
UDI-Public00613994151247
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732564
Device Catalogue Number9732564
Device Lot Number150417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1